# SDR DALA2025092206904

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 87,372 hours, 33,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LANYARD WITH HOOK HANGING FOUND ON WALK AROUND.   STOWED 4L SLIDE D RING LANYARD PER B757 AMM 25-66. (7270152)
